MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BD710FJ282CTRR
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, no relevant visible damage was detected.The device connector, connector pins, handle/ body, shaft, and electrodes appeared to be intact.Functional inspection was performed via inline testing.Given the reported event, per re-inspection documentation, the device was found to be eligible for rejection based on the following relevant reject codes: 11, electrical failure - (electrode #1) 46, wave.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is electrical failure as a result of mishandling, including shipping and storage conditions, subsequent to distribution from stryker.The instructions for use (ifu) state: - do not submerge the proximal handle or cable connector in fluids; electrical performance could be affected.- use both fluoroscopy and electrograms to monitor the advancement of the device to the area of the endocardium under investigation to avoid vascular or cardiac damage.- do not use excessive force to advance or withdraw the catheter.Careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.- do not attempt to operate the catheter prior to completely reading and understanding the applicable instructions for use.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that for the catheter there was a bad electrode cs 9,10.There was no patient injury or medical intervention and extended procedure time reported was two minutes.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21560473
Report Number0002090040-2025-00016
Device Sequence Number17250852
Product Code NLH
UDI-Device Identifier00885825000271
UDI-Public00885825000271
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberBD710FJ282CTRR
Device Catalogue NumberBD710FJ282CTRR
Device Lot Number5093361SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale